# SDR 97ZZZX4383

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N282JN
- Make and model: Piper PA-31-350
- Aircraft serial: 317552005
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 4393303
- Condition: Cracked
- Location: Spinner
- Part time: 6,557 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED WHERE STARTER RING GEAR ATTACHES (FOUND TWO HOLES CRACKED).
